Monotonicity theorems concerning differential equations y ' ' + f ( t , y , y ' ) = 0

Miroslav Bartušek

Archivum Mathematicum (1976)

  • Volume: 012, Issue: 4, page 169-178
  • ISSN: 0044-8753

How to cite

top

Bartušek, Miroslav. "Monotonicity theorems concerning differential equations $y^{\prime \prime }+f(t,y,y^{\prime })=0$." Archivum Mathematicum 012.4 (1976): 169-178. <http://eudml.org/doc/17922>.

@article{Bartušek1976,
author = {Bartušek, Miroslav},
journal = {Archivum Mathematicum},
language = {eng},
number = {4},
pages = {169-178},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Monotonicity theorems concerning differential equations $y^\{\prime \prime \}+f(t,y,y^\{\prime \})=0$},
url = {http://eudml.org/doc/17922},
volume = {012},
year = {1976},
}

TY - JOUR
AU - Bartušek, Miroslav
TI - Monotonicity theorems concerning differential equations $y^{\prime \prime }+f(t,y,y^{\prime })=0$
JO - Archivum Mathematicum
PY - 1976
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 012
IS - 4
SP - 169
EP - 178
LA - eng
UR - http://eudml.org/doc/17922
ER -

References

top
  1. M. Бapтушeк, O нyляx кoлeблющuxcя peшeнuй ypaвнeнuя ( p ( t ) x ' ) ' + f ( t , x , x ' ) = 0 , Дифф. уpaв. XII, No 4, 621-625. 
  2. M. Bartušek, On Zeros of Solutions of the Differential Equation ( p ( t ) y ' ) ' + f ( t , y , y ' ) = 0 , Arch. Math. XI, No 4, 187-192. Zbl0342.34018MR0409975
  3. T. Dlotko, Sur làllure asymptotique des solutions de l'equation différentieile ordinaire du second ordre, Ann. polon. math., 11, 1962, No 3, 261-273. (1962) Zbl0111.08902MR0133499
  4. K. M. Das, Comparison and Monotonity Theorems for Second Order Non-linear Differential Equations, Acta Math. Acad. Sci. Hung., 15, No 3-4, 1964, 449-456. (1964) Zbl0135.14102MR0176155
  5. I. Bihari, Oscillation and Monotonity Theorems Concerning Non-linear Differential Equations of the Second Order, Acta Math. Acad. Sci. Hung., IX, No 1-2, 1958, 83-104. (1958) Zbl0089.06901MR0095321
  6. I. Foltуńska, O pewnych wlasnościach rozwiazań oscylujacych równania rózniczkowego nieliniowego drugiego rzedu, Fasc. Math., 1969, No 4, 57-64. (1969) 
  7. A. Г. Kaтpaнoв, Oб acuмnmomuчecкoм noвeдeнuu кoлeблющuxcя peшeнuй ypaвнeнuя x ¨ + f ( t , x ) g ( x ˙ ) = 0 , Дифф. уpaвнeния, VIII, No 6, 1972, 1111-1115. (1972) 

Citations in EuDML Documents

top
  1. Miroslav Bartušek, On zeros of solutions of the differential equation y ' ' + f ( t , y ) g ( y ' ) = 0
  2. Miroslav Bartušek, Monotonicity theorems for second order non-linear differential equations
  3. Miroslav Bartušek, On asymptotic properties and distribution of zeros of solutions of y ' ' + f ( t , y , y ' ) = 0
  4. Miroslav Bartušek, Chrysi G. Kokologiannaki, Monotonicity properties of oscillatory solutions of differential equation ( a ( t ) | y ' | p - 1 y ' ) ' + f ( t , y , y ' ) = 0

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.